# SDR AALA2019120429014

- Difficulty date: December 1, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 28,130 hours, 10,479 cycles
- Engine: Iae V2533A5
- Engine time: 31,942 hours, 19,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CLIMBING THRU FL 220 APU BLEED OFF. FO SMELLED ODOR THEN FA CALLED SMELLING ODOR IN AFT CABIN. APU BLEED ON SMELL SEEMED TO SUBSIDE. MAINTENANCE ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING IAW JOB CARD 26L00021001. APU FOUND TO BE CAUSE OF EVENT. SUPPLEMENTAL INFORMATION: MAINTENANCE REPORTS APU WAS OFF WHEN THE OCCURRENCE HAPPENED, APU IS CLEAN AND DRY, NO SIGNS OF ANY OIL LEAKS IAW 26L0002002. OK FOR SERVICE. (CLOSED)
